# SDR AWXA200400235

- Difficulty date: February 22, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Component: Aileron
- Component part number: 65C2591118SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK FOUND THE RT AILERON LEADING EDGE ACCESS PANEL LOWER LAND DELAMINATED 33.5 INCHES FROM THE INBOARD END.  MAINTENANCE PERFORMED BOND REPAIR IAW B737-300 SRM 51-70-17, REPAIR 6, FIG 2, 6, 8 & 20.
